Okay, thats it!! I am stopping the lamictal!! I originally had this one stupid rash that started on my pinky knuckle long ago when I first started lamictal. Little old lonely rash it was. And then I quit my meds and all of sudden, the rash disappears. hmmm. BUT, I ended up in the hopital for an "episode". Dont even know what the hell that would be classified as. Anyway. Put back on lamictal. Same exact lonely rash reappears in same lonely spot. I go to derm. They say no connection. Okay, Whatever. Stay on meds is what I'm told. So..... meds stopped working few months back and I had to up the dose. Boom, now I have like let me see like 25 patches of rashes. Mostly on my hands but also on my arms and some on my legs. More and more little spots show up like daily and then those "little" spots start growing into bigger spots and so on. Oh, and its itchy and annoying and somewhat painful. But again, i call derm. Oh, we will get you in to see someone in a few weeks, and I doubt it is related to your meds. Thats what they say. Why in the hell are they so stupid? Why wont they listen to me? So I am going to take intiative and stop the dam meds on my own. Thanks for reading and anyone else have this happen???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...